# SDR ASAA2023012741708

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 3,755 hours, 1,079 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632920703
- Part serial: 1502
- Condition: Locked
- Location: Nr 2 Engine
- Part time: 3,786 hours, 1,099 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. FOUND ACTIVE FAULT 36-12021 "ENGINE 2 FAMV IS NOT IN COMMAND POSITION". REMOVED AND REPLACED THE FAMV PER B737-9 AMM 36-12-03-400-801. OPS CHECK 36-00-00-730-801 FAILED. AFTER FURTHER INVESTIGATION FOUND THE NEW VALVE TO BE LOCKED. UNLOCKED VALVE. ALL OPERATIONAL CHECKS GOOD PER AMM 36-12-03-400-801. NO ACTIVE FAULTS PRESSENT, "MAINT" LIGHT EXTINGUISHED.GROUND VERIFICATION GOOD. SEAMC PAT NOTIFIED.
